RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 2, Pages 143–144 (Mi mz2899)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief Communications

A problem of Littlewood

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (165 kB)

English version:
Mathematical Notes, 1991, 49:2, 217–218

Bibliographic databases:

Document Type: Article
Received: 16.03.1990

Citation: S. V. Konyagin, “A problem of Littlewood”, Mat. Zametki, 49:2 (1991), 143–144; Math. Notes, 49:2 (1991), 217–218

Citation in format AMSBIB
\Bibitem{Kon91}
\by S.~V.~Konyagin
\paper A~problem of Littlewood
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 2
\pages 143--144
\mathnet{http://mi.mathnet.ru/mz2899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113189}
\zmath{https://zbmath.org/?q=an:0776.42001}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 2
\pages 217--218
\crossref{https://doi.org/10.1007/BF01137556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GN70000039}


Linking options:
  • http://mi.mathnet.ru/eng/mz2899
  • http://mi.mathnet.ru/eng/mz/v49/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Belov, “Use of complex analysis for deriving lower bounds for trigonometric polynomials”, Math. Notes, 63:6 (1998), 709–716  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:299
    Full text:99
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019